# SDR CA020402006

- Difficulty date: April 30, 2001
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 737-2H4
- Aircraft time: 36,337 hours
- Engine: Pwa JT8D9A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7612608
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT CABIN PRESSURIZATION FAILED ON  CLIMB.  AUTO FAIL WARNING LIGHT ILLUMINATED. CREW TRANSFERED TO STANDBY MODE BUT AIRCRAFT WOULD NOT PRESSURE. AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.MAINTENANCE CHANGED THE CABIN PRESSURE CONTROLLER IAW MM 21-31-21 AND THE SYSTEM FUNCTION CHECKED SERVICEABLE.AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
